# SDR UPS97825301

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UPPER CORNER FITTING CRACKED ON AFT SIDE OF CENTER SPAR, AT STA XRS 74 INSIDE NR 3 TANK.  REMOVED FITTING, DRILLED NEW FITTING IAW DC8 SRM 51-3-2 AND INSTALLED FITTING IAW DC8 SRM 51-1-20D.  FITTING FABBED ON TIMCO SO 197067, O PS 50042.
